# SDR SIMA20121109004

- Difficulty date: November 9, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 23,089 hours, 21,729 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: MS9376065
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3241 THE CREW REPORTED, AFTER ONE HOUR INTO THE FLIGHT NOTICED THE NR 1 OIL QUANTITY HAD DECREASED TO 5 QUARTS.  THE CREW REFERRED TO THE AOM PROCEDURES FOR OIL QTY LOW.  ALL OTHER INDICATIONS REMAINED NORMAL.  THE CREW CHOSE TO CONTINUE TO DFW AND MONITOR THE SITUATION.  THE CREW NOTIFIED ATC AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED NR 1 ENGINE AFT SUMP COVER SEAL AS PER RR MM 72-59-10.  THE LEAK CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
